# SDR FDEA201607042266

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FLOOR SEAT TRACK AT STA 778, X=-74.5 FOUND CORROSION AS MARKED.  REPAIRED BY SECTIONAL REPLACEMENT FROM STA 765-STA 818 X= -74.5 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  COMPLIED WITH EA 1-5320-T0326733 P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
